Hot flashes effect of Fluoxetine

We have 572 consumer reports for Fluoxetine. Hot flashes effect occurred in 1%.

Patients statistics on Hot flashes side effect for Fluoxetine

Female
Male

Average weight in Lbs
222.67
0

Average height in Ft
5′ 6″
0

Average age
36
0

Fluoxetine Circle Diagram 3 consumers of 572 reported about Hot flashes

  1. David G. Partin says:
    4.5 rating

    I’ve been taking fluoxetine for almost three months now and coping well with it. It is important that you adjust the dose indivudell also adapts the daily. I did not get along well with 40 mg in the morning, because it caused me considerable side effects, such as headache and blurred vision, the limitation of sensory perception and the onset of nausea were already immense. with another distribution of the dose in the morning and at noon or in the evening I was obviously better. mentally I benefited from the drug. Despondency and forcible ideas became apparent and I became more active again. What has remained of side effect is a disturbed sleep rhythm, sometimes muscle twitching at night and heat flashes. I find that bearable, but I’m psychologically more stable and can work on the causes better.

  2. Elizabeth D. Cutter says:
    4.0 rating

    Fluoxetine for Depression

    After taking opipramol and other tests for a long time take Fluoxetine, 40mg. Have increased in this period, a total of 10kg and after a short stop, it goes up even further! And despite the lack of appetite there is less than before. In addition, my migraine attacks are more severe and more frequent than before. In addition, my monthly cycle has changed and I feel with my hot flashes as in menopause. But that can not be due to my age.

  3. Effie M. McAllister says:
    4.5 rating

    Fluoxetine for Dizziness; Anxiety disorders

    I got fluoxetine for another drug (with a similar effect as it is said not to increase). I am overweight and therefore this motivation was important enough to change the drug. Unfortunately, I have noticed that since then some side effects have set in and I had no improvement over the previous preparation in terms of my dizziness and my associated anxiety disorder. The side effects started with daily heat attacks and sweats on the head, but in which the body was freezing cold. These have meanwhile settled down and only occur about every 3 days. In addition, I have an extreme need for sleep and rest, I sleep as soon as I have the opportunity. I dream very real and intense and often wake up at night. I think I would accept that, the drug would help me with my initial discomfort, but if it helps, it will only slightly. I’ll probably talk again with my neurologist, who has recommended to me after my complaint about the drug (sweat after 6 weeks) instead of half a tablet a whole. Unfortunately, it does not work (another 8-10 weeks ingestion) …